Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


very high doses of zoloft and xanax xr?????
Dec 19, 2006

HELLO- I WAS DIAG. WITH FULL-BLOWN AIDS IN 10/95. MY HEALTH IS GOOD TODAY, CD4=700,V.L.=50. HOWEVER, I AM A RECOVERING ALCOHOLIC...AND HAVE BEEN DIAG. W/ MAJOR DEPR.;GEN.ANX.DISORDER;O.C.D.;AND SOCIAL ANX. MY THERAPIST HAS ME ON 250MG. OF ZOLOFT AND 4MG. OF XANAX XR DAILY. DO THESE DOSES SEEM "HIGH" TO YOU? I FEEL MUCH BETTER MENTALLY, AND HAVEN'T DRANK ALC. SINCE STARTING THESE DRUGS.(BEEN SOBER 2YRS,AND ON THESE DRUGS 2YRS.) ALSO, IS INTENSE EXERCISE DANGEROUS W/ THESE AMT.S OF DRUGS IN MY SYSTEM?MY THERAPIST SAYS ALCOHOLICS MANY TIMES DO REQUIRE HIGHER DOSES OF WHATEVER PSYCH MED I TAKE. I ALSO TAKE KALETRA AND TRUVADA FOR THE HIV. THANK YOU SO MUCH FOR YOUR TIME!!!! BOB

Response from Dr. Horwath

These are appropriate doses for you if your symptoms have improved (which they have) and you don't have any serious side effects (doesn't sound like you do).

Your tolerance for exercise depends entirely on your prior history of exercise and whether you have any other medical conditions. These medications should not interfere with you exercise tolerance.



Previous
Stages of AIDS
Next
HEPATITIS B(CARRIER)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement